Volume 8 (2006)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

Enumerative geometry of stable maps with Lagrangian boundary conditions and multiple covers of the disc

Sheldon Katz and Chiu-Chu Melissa Liu

Geometry & Topology Monographs 8 (2006) 1–47

DOI: 10.2140/gtm.2006.8.1

Bibliography
1 M Aganagic, A Klemm, C Vafa, Disk instantons, mirror symmetry and the duality web, Z. Naturforsch. A 57 (2002) 1–28 MR1906661
2 M Aganagic, C Vafa, Mirror symmetry, D–branes and counting holomorphic discs arXiv:hep-th/0012041
3 N L Alling, N Greenleaf, Foundations of the theory of Klein surfaces, Springer (1971) MR0333163
4 P Candelas, X C de la Ossa, P S Green, L Parkes, A pair of Calabi–Yau manifolds as an exactly soluble superconformal theory, from: "Essays on mirror manifolds", Internat. Press (1992) 31–95 MR1191420
5 D A Cox, S Katz, Mirror symmetry and algebraic geometry, Mathematical Surveys and Monographs 68, American Mathematical Society (1999) MR1677117
6 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173–199 MR1728879
7 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory – anomaly and obstruction (2000)
8 A B Givental, Equivariant Gromov–Witten invariants, Internat. Math. Res. Notices (1996) 613–663 MR1408320
9 R Gopakumar, C Vafa, Topological gravity as large N topological gauge theory, Adv. Theor. Math. Phys. 2 (1998) 413–442 MR1633024
10 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487–518 MR1666787
11 R Harvey, H B Lawson Jr., Calibrated geometries, Acta Math. 148 (1982) 47–157 MR666108
12 F Klein, Ueber Realitätsverhältnisse bei der einem beliebigen Geschlechte zugehörigen Normalcurve der φ, Math. Ann. 42 (1893) 1–29 MR1510765
13 M Kontsevich, Enumeration of rational curves via torus actions, from: "The moduli space of curves (Texel Island, 1994)", Progr. Math. 129, Birkhäuser (1995) 335–368 MR1363062
14 J M F Labastida, M Mariño, C Vafa, Knots, links and branes at large N, J. High Energy Phys. (2000) 42 MR1806596
15 J Li, Y S Song, Open string instantons and relative stable morphisms, from: "The interaction of finite-type and Gromov-Witten invariants (Banff 2003)", Geom. Topol. Monogr. 8 (2006) 49–72
16 B H Lian, K Liu, S T Yau, Mirror principle I, Asian J. Math. 1 (1997) 729–763 MR1621573
17 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1995) MR1373431
18 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, Vol. II", Progr. Math. 36, Birkhäuser (1983) 271–328 MR717614
19 Y G Oh, Riemann–Hilbert problem and application to the perturbation theory of analytic discs, Kyungpook Math. J. 35 (1995) 39–75 MR1345070
20 H Ooguri, C Vafa, Knot invariants and topological strings, Nuclear Phys. B 577 (2000) 419–438 MR1765411
21 M Seppälä, Moduli spaces of stable real algebraic curves, Ann. Sci. École Norm. Sup. (4) 24 (1991) 519–544 MR1132756
22 M Seppälä, R Silhol, Moduli spaces for real algebraic curves and real abelian varieties, Math. Z. 201 (1989) 151–165 MR997218
23 M Thaddeus, private communication
24 I N Vekua, Generalized analytic functions, Pergamon Press (1962) MR0150320
25 G Weichhold, Über symmetrische Riemannsche Flächen und die Periodizitätsmodulen der zugerhörigen Abelschen Normalintegrale erstes Gattung, PhD thesis, Universität Leipzig (1883)
26 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351–399 MR990772